# SDR UIEA2021012000095

- Difficulty date: January 20, 2021
- Submitted: January 22, 2021
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 89,474 hours, 25,396 cycles
- System (JASC): 2565 · Escape Slide
- Part: Trigger
- Condition: Misinstalled
- Location: Slide Cylinder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LEFT OFF WING ESCPAE INFLATION CYLINDER WHITE INDICATOR NOT VISIBLE AND  INFLATION TRIGGER CABLE NOT INSTALLED CORRECTLY.  REMOVED AND REPLACED LEFT OFF WING ESCAPE INFLATION CYLINDER, AS PER B767 AMM 25-65-02.
